# SDR SWAA2022032181737

- Difficulty date: March 9, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737*
- Aircraft serial: 32485
- Aircraft time: 56,760 hours, 33,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR GIRT BAR BRACKET MOUNTING FIXTURES ARE CORRODED. STA 312; LBL 55; WL 208.6; AND STA 344; LBL 59; WL 208.6 / [01] REMOVED CABIN FLOOR PANEL 221GF FOR ACCESS IAW AMM 53-21-00-000-801;[02] CORROSION ON FED GIRT BAR BRACKET MOUNTING FIXTURE BS 344 LBL 59 WL 208.6 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS GIVEN IN SRM. REMOVED AND REPLACED MOUNTING FIXTURE PER SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION 2; INSTALLATION OF BRACKET BS 344 LBL 59 WL 208 COMPLETE.;[04] FED GIRT BAR BRACKET MOUNTING FIXTURE BS 312; LBL 55; WL 208.6 TO BE REPLACED ON CUSTOMER CARD# TTG8Q00B8A52;[05] VERIFIED CORRECTIVE ACTION 4; FED GIRT BAR BRACKET MOUNTING FIXTURE BS 312; LBL 55; WL 208.6 TO BE REPLACED ON CUSTOMER CARD# TTG8Q00B8A52;[06] COMPLETED STEP 1;[07] COMPLETED STEP 2;[08] OK TO CLOSE FLOOR PANEL 221GF;[09] VERIFIED OK TO CLOSE FLOOR PANEL 221GF (ALSO ACCOMPLISHED IN STEP 2);[10] COMPLETED STEP 3;[11] VERIFIED COMPLETION OF STEP 3;[12] FLOOR PANEL IN STEP 3 WAS ACCOMPLISHED USING TOOL ID PER1762; S/N ALO23649; CAL DATE 12/2022;[13] ADDED CAL TOOL ID
